# SDR SWAA021063

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 21,064 hours, 18,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Frayed
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR STRAP FRAYED.  REPAIRED SLIDE PER MM.
